Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A correspondence theorem for projective modules and the structure of simple Noetherian rings


Author: Carl Faith
Journal: Bull. Amer. Math. Soc. 77 (1971), 338-342
MSC (1970): Primary 16A46; Secondary 15A50
Errata, Volume 77: Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1120--1120
MathSciNet review: 0280534
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A46, 15A50

Retrieve articles in all journals with MSC (1970): 16A46, 15A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12684-8
PII: S 0002-9904(1971)12684-8